# SDR DLL13951766

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1121
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Damage
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R REPAIR NR 2 ENG TRANSLATING SLEEVE REPAIRED PER SRM 54-37-00 FIG 802 PG 803 AND UNDER LYING BULKHEAD.  REPAIRED SPLICE ANGLE DAMAGE PER 222B ENG MANUAL 78-32-07 FIG 990-012.
